CSN Login
Members Online: 5

You are here

Question!

luvmylife's picture
luvmylife
Posts: 80
Joined: Jun 2010

It's been a while since I have commented but I do look to see how everyone is doing. My husband Jimmy had a transverse colon resection x 5yrs ago and cancer came back (5/10) at site of incision w/a met to the liver. Surgery is not an option as the tumor is too close to a major artery in his abdomen. He is on folfiri, w/avastin and is tolerating it well. The tumor did grow when he went off avastin to have his teeth pulled. Last ct 5/11 showed stability (Thank God).
He had his treatment this week and told me today that he had blood in his stool yesterday. He doesn't have a history of hemroids but said that the onc wasn't too concerned about it. The blood is bright red so I'm hoping it could be due to internal hemroids. Has anyone had this while on avastin or irinotecan? I am kind of freaking out because the tumor is sitting on the wall of the colon (outside the colon). Any comments would be appreciated.

I did post this on another board and felt better w/the response I received, but I was just wondering if anyone had similar issues w/this particular regiment of chemo and avastin.

God Bless you all,

Jan

tina dasilva's picture
tina dasilva
Posts: 644
Joined: Sep 2010

Jan my husband just had surgery to remove the tumor in the rectum but that tumor was around the main artery and she said you got all of it. and as for the avastin can make you have have blood in your stool.best wishes for you and your husband

idlehunters's picture
idlehunters
Posts: 1792
Joined: Apr 2009

I was on Folfiri with Avastin last year. I have never bled from my rectum and then 1 day blood started showing up in my stool. It was bright red and on the outside of the feces only. It scared me and I went to the ER. It ended up being an anal fissure (tear) from BM's and bled easily because of the Avastin. Good luck to you guys!

Jennie

luvmylife's picture
luvmylife
Posts: 80
Joined: Jun 2010

Tina and Jennie,

Thank you so much. I do believe it's from the medication or internal hemorrhoids. I just want to let you know that I do read your posts often and I feel I know you guys and hope for the best for you always. Tina I'm hoping your husband gets through this new chemo and that the he gets his energy back soon.

Love to you all,

Jan

Subscribe to Comments for "Question!"